# SDR 98ZZZM772

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36PN
- Make and model: Gulstm G1159B
- Aircraft serial: 42
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Transducer
- Part number: 210013618
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST CABIN PRESSURIZATION CONTROL AT 37,000 FT, WENT TO MANUAL AND COULD NOT CONTROL.  MADE EMERGENCY DESCENT TO 10,000 FT.  REPLACED PRESSURIZATION SYSTEM TRANSDUCER, S/N 94-630, WITH REPAIRED UNIT P/N 2100136-1-10, S/N 12-946.  PERFORMED CABIN PRESSURIZATION CONTROL.  OPS CHECK.  (M)
